Regular self-similar solutions of the nonlinear heat equation with initial data above the singular steady state
Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 2, pp. 213-235.
@article{AIHPC_2003__20_2_213_0,
     author = {Souplet, Philippe and Weissler, Fred B},
     title = {Regular self-similar solutions of the nonlinear heat equation with initial data above the singular steady state},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {213--235},
     publisher = {Elsevier},
     volume = {20},
     number = {2},
     year = {2003},
     doi = {10.1016/S0294-1449(02)00003-3},
     mrnumber = {1961515},
     zbl = {1029.35106},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S0294-1449(02)00003-3/}
}
TY  - JOUR
AU  - Souplet, Philippe
AU  - Weissler, Fred B
TI  - Regular self-similar solutions of the nonlinear heat equation with initial data above the singular steady state
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2003
SP  - 213
EP  - 235
VL  - 20
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S0294-1449(02)00003-3/
DO  - 10.1016/S0294-1449(02)00003-3
LA  - en
ID  - AIHPC_2003__20_2_213_0
ER  - 
%0 Journal Article
%A Souplet, Philippe
%A Weissler, Fred B
%T Regular self-similar solutions of the nonlinear heat equation with initial data above the singular steady state
%J Annales de l'I.H.P. Analyse non linéaire
%D 2003
%P 213-235
%V 20
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S0294-1449(02)00003-3/
%R 10.1016/S0294-1449(02)00003-3
%G en
%F AIHPC_2003__20_2_213_0
Souplet, Philippe; Weissler, Fred B. Regular self-similar solutions of the nonlinear heat equation with initial data above the singular steady state. Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 2, pp. 213-235. doi : 10.1016/S0294-1449(02)00003-3. http://www.numdam.org/articles/10.1016/S0294-1449(02)00003-3/

[1] Cazenave T., Weissler F.B., Asymptotically self-similar global solutions of the nonlinear Schrödinger and heat equations, Math. Z. 228 (1998) 83-120. | MR | Zbl

[2] Dohmen C., Hirose M., Structure of positive radial solutions to the Haraux-Weissler equation, Nonlinear Anal. TMA 33 (1998) 51-69. | MR | Zbl

[3] Galaktionov V.A., Vazquez J.L., Continuation of blowup solutions of nonlinear heat equations in several space dimensions, Comm. Pure Appl. Math. 50 (1997) 1-67. | MR | Zbl

[4] Haraux A., Weissler F.B., Non-uniqueness for a semilinear initial value problem, Indiana Univ. Math. J. 31 (1982) 167-189. | MR | Zbl

[5] Joseph D.D., Lundgren T.S., Quasilinear Dirichlet problems driven by positive sources, Arch. Rat. Mech. Anal. 49 (1973) 241-269. | MR | Zbl

[6] Peletier L.A., Terman D., Weissler F.B., On the equation Δu+1/2, Arch. Rat. Mech. Anal. 94 (1986) 83-99. | Zbl

[7] Vazquez J.L., Domain of existence and blowup for the exponential reaction-diffusion equation, Indiana Univ. Math. J. 48 (1999) 677-709. | MR | Zbl

[8] Weissler F.B., Asymptotic analysis of an ordinary differential equation and non-uniqueness for a semilinear partial differential equation, Arch. Rat. Mech. Anal. 91 (1986) 231-245. | MR | Zbl

[9] Weissler F.B., Lp-energy and blow-up for a semilinear heat equation, Proc. Symp. Pure Math. Part II 45 (1986) 545-551. | MR | Zbl

[10] Yanagida E., Uniqueness of rapidly decaying solutions of the Haraux-Weissler equation, J. Differential Equations 127 (1996) 561-570. | MR | Zbl

Cited by Sources: